| Catalog Number |
AC315 |
| Medical Device Problem Codes |
Component Missing (2306); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.Additional contact: (b)(6).
Event or Problem Description
The rubber part of the four-way stopcock of the following device: '12 in (30 cm) appx 1.6 ml, ext set w/3-gang nanoclave¿ stopcock w/nanoclave¿, spin luer' was reportedly missing the rubber piece of the power port and air was being entrained.There was no report of any human harm.
Additional Manufacturer Narrative
One (1) used.List #ac315, fully with an unknown solution was returned for evaluation.As received, the seal silicone of one of the nano clave port, was observed to be stuck down inside.No additional damage or anomalies were noted.The nano clave was dissembled and a crushed spike and damage at the top and at the side of the seal was noted.Complaint can be confirmed.The probable cause is typical due to incompatible mating device during use, dfu states: the clave connector is compatible with luers with an internal diameter (id) between 0.062" and 0.110".A device history review could not be conducted because no lot number(s) was/were identified.